Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 16, 2008, 4:20 PM CST for Milam County, Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2008, 4:20 PM CST (22:20 UTC)
- Expired
- Feb 16, 2008, 5:00 PM CST
- In force
- 40 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 24 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 4:50 PM CST | HAIL 0.88 | 5 N Cameron, TX | PENNY TO NICKEL SIZE HAIL COVERING HIGHWAY 77 ABOUT 5 MILES NORTH OF CAMERON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 16, 2:26 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 362 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 591 m²/s²
- 0-3 km storm-relative helicity
- 667 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KFWD 162220
SVRFWD
TXC331-162300-
/O.NEW.KFWD.SV.W.0039.080216T2220Z-080216T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
420 PM CST SAT FEB 16 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILAM COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 500 PM CST
* AT 420 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 12 MILES SOUTH OF THORNDALE...OR ABOUT 13 MILES
SOUTHEAST OF TAYLOR...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
THORNDALE BY 430 PM
ROCKDALE BY 445 PM
CAMERON BY 500 PM
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3053 9720 3072 9727 3075 9731 3090 9726
3103 9701 3094 9679 3052 9702 3046 9715
TIME...MOT...LOC 2220Z 208DEG 37KT 3049 9723
$$
77/TLD2 follow-up statements
000
WWUS54 KFWD 162238
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
438 PM CST SAT FEB 16 2008
TXC331-162300-
/O.CON.KFWD.SV.W.0039.000000T0000Z-080216T2300Z/
MILAM TX-
438 PM CST SAT FEB 16 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR MILAM COUNTY...
AT 438 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTHWEST OF ROCKDALE...MOVING NORTHEAST AT
50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BUCKHOLTS BY 445 PM CST...
CAMERON BY 450 PM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CST
SATURDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3053 9720 3072 9727 3075 9731 3090 9726
3103 9701 3094 9679 3052 9702 3046 9715
TIME...MOT...LOC 2238Z 224DEG 44KT 3074 9706
$$000
WWUS54 KFWD 162257
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 PM CST SAT FEB 16 2008
TXC331-162307-
/O.EXP.KFWD.SV.W.0039.000000T0000Z-080216T2300Z/
MILAM TX-
457 PM CST SAT FEB 16 2008
...THE SEVERE THUNDERSTORM WARNING FOR MILAM COUNTY EXPIRES AT 500 PM
CST...
AT 457 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN AND SMALL HAIL WERE STILL POSSIBLE
FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CST
SATURDAY EVENING FOR NORTHEASTERN TEXAS.
LAT...LON 3053 9720 3072 9727 3075 9731 3090 9726
3103 9701 3094 9679 3052 9702 3046 9715
TIME...MOT...LOC 2257Z 224DEG 44KT 3091 9687
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 3:03 PM CST, 1 hour 17 minutes earlier.
Area forecast discussion, Feb 16, 3:03 PM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 303 PM CST SAT FEB 16 2008 .NEAR TERM/THROUGH TUESDAY/... MANY UPDATES ALREADY SENT JUST PREVIOUS TO THIS DISCUSSION. BOTH SVR WATCH #57 THRU 7 PM/TOR WATCH #58 THRU 9 PM ARE IN PLACE OVER THE WRN 2/3 AND ERN 1/3 OF N TX RESPECTIVELY. BOUNDARY REMAINS ANCHORED OVER ERN COUNTIES FROM ALONG AND EAST OF A BONHAM-TERRELL-CORSICANA-MEXIA-HEARNE LINE AS LARGE-SCALE ASCENT MOVES OVER THE AREA IN ADVANCE OF UPPER LOW NOW NEAR MIDLAND MOVING ENE. MAIN THREATS WEST OF THE STALLED FRONT TO REMAIN LARGE HAIL/DAMAGING WINDS/ LIGHTNING AS FRONTAL INVERSION WILL KEEPS WINDS FROM MIXING TO THE SFC. HOWEVER...IN SLIVER OF WARM/MOIST SECTOR (TEMPS 60S/DEW PTS 60)...MIXING WINDS AND MESOCYCLONES (FOR TORNADO POTENTIAL) TO THE SFC WILL BE EASIER TO ACHIEVE. BY DARK...ADVANCING 850 MB FRONT WILL OVERTAKE STORMS NEAR THE SFC FOR MORE OF A LINEAR SQUALL LINE E OF I-35 THROUGH MID EVENING OR SO. UPPER LOW TO MOVE UP TOWARD LUBBOCK/CHILDRESS AREAS BY SUNSET...BEFORE WRAPPING UP AND NEGATIVELY TILTING NEWD QUICK OVER ERN KS/MO OZARKS BY DAYBREAK SUN. THUS RAIN CHANCES BY MIDNIGHT TONIGHT/AFTER WILL DIMINISH RAPIDLY FROM SW-NE ACROSS THE AREA...WITH JUST LINGER LIGHT RAIN ALONG THE RED RIVER AND BRISK W/NWLY WINDS HEADING INTO SUNDAY. A SLOW MODIFICATION TREND SUN-TUES ON TEMPS AS NW FLOW ALOFT IN LIEU OF EXITING UPPER LOW KEEPS THINGS DRY WITH SOME PERIODIC SUNSHINE. S/SW WINDS WILL CRANK UP LATER MON NIGHT INTO TUES...ALLOWING FOR THE WARM UP EXPECTED INTO MID WEEK. && .LONG TERM/TUES NIGHT INTO NEXT WEEKEND/... WARM AND BREEZY SLY FLOW TO KEEP THINGS WARM TUES NIGHT THROUGH WED NIGHT...AS A MORE NRN STREAM BEGINS TO LIFT FURTHER NWD THAN THIS PAST SYSTEM OVER THE CENTRAL PLAINS THURS. N TX WILL BE IN SOMEWHAT OF A SPLIT(CONFLUENT) MID LEVEL REGIME...WITH A SRN STREAM DISTURBANCE BRING SOME LOW CHANCES FOR SHOWERS/STORMS OVER THE SE 1/2 OF N TX THURS/FRI... AS WEAK FRONT STALLS ACROSS THE AREA. AS ANOTHER DISTURBANCE EXITS CENTRAL ROCKIES FRI NIGHT/SAT...SLY WINDS WILL CONTINUE THE ABOVE NORMAL TRENDS ON TEMPS WITH ANOTHER BRIEF SHOT OF SHOWERS/STORMS OVER THE ERN 1/2 OF N TX LATER NEXT WEEKEND. .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 40 59 35 58 39 / 50 5 10 5 5 WACO, TX 39 62 36 60 37 / 50 5 0 0 0 PARIS, TX 41 52 33 55 34 / 100 20 10 5 5 DENTON, TX 38 56 31 57 38 / 60 5 10 5 5 MCKINNEY, TX 39 55 31 56 37 / 80 10 10 5 5 DALLAS, TX 42 57 37 57 39 / 60 5 10 5 5 TERRELL, TX 41 57 33 58 36 / 90 5 10 5 5 CORSICANA, TX 41 58 35 59 36 / 80 5 5 5 0 TEMPLE, TX 40 67 38 62 39 / 40 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, Feb 16, 3:00 PM CST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 300 PM CST SAT FEB 16 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 300 PM CST SAT FEB 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A MODERATE RISK OF SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS ACROSS SOUTHEASTERN PORTIONS OF NORTH TEXAS. THROUGH MID-EVENING...TORNADIC SUPERCELLS WILL BE POSSIBLE GENERALLY EAST OF A LINE FROM ROCKDALE...TO TERRELL...AND EMORY. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE WITH ANY SEVERE STORMS IN THIS AREA. ELSEWHERE...A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL PERSIST INTO THE EVENING HOURS. LARGE HAIL WILL BE THE PRIMARY HAZARD. THE SEVERE THREAT WILL BE MAINLY EAST OF I-35 THIS EVENING...COMING TO AN END FROM WEST TO EAST BY MIDNIGHT. .DAYS TWO THROUGH SEVEN... THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... REQUESTS FOR SPOTTER ACTIVATION ARE LIKELY INTO THE EVENING HOURS. MOST ACTIVATIONS WILL BE EAST OF I-35. 25
In the hours before
Special weather statement, Feb 16, 1:44 PM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 144 PM CST SAT FEB 16 2008 TXZ091-162015- MONTAGUE TX- 144 PM CST SAT FEB 16 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN MONTAGUE COUNTY AT 144 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES WEST OF NOCONA...MOVING NORTH AT 55 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA. ONE-HALF INCH HAIL AND BRIEF HEAVY RAINFALL CAN BE EXPECTED FROM THIS STORM. LAT...LON 3386 9797 3389 9749 3368 9786 3366 9799 TIME...MOT...LOC 1944Z 200DEG 50KT 3380 9792
Special weather statement, Feb 16, 1:58 PM CST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 158 PM CST SAT FEB 16 2008 TXZ092-093-103-104-162030- GRAYSON TX-COOKE TX-DENTON TX-COLLIN TX- 158 PM CST SAT FEB 16 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN COLLIN COUNTY SOUTHEASTERN COOKE COUNTY NORTHEASTERN DENTON COUNTY GRAYSON COUNTY AT 158 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES EAST OF DENTON...MOVING NORTH AT 55 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE AUBREY...CELINA... COLLINSVILLE...CROSS ROADS...DENISON...DENTON...DORCHESTER... FRISCO...GUNTER...HACKBERRY...HOWE...KNOLLWOOD...KRUGERVILLE...LITTLE ELM...PILOT POINT...POTTSBORO...PROSPER...SHERMAN...WHITESBORO...RAY ROBERTS PARK ISLE DU BOIS AND RAY ROBERTS PARK JOHNSON BRANCH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND HEAVY RAINFALL CAN BE EXPECTED FROM THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST SATURDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3384 9692 3375 9643 3311 9681 3319 9715 TIME...MOT...LOC 1958Z 199DEG 51KT 3329 9700
Special weather statement, Feb 16, 2:06 PM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CST SAT FEB 16 2008
TXZ147-161-162030-
FREESTONE TX-LIMESTONE TX-
206 PM CST SAT FEB 16 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL FREESTONE COUNTY
CENTRAL LIMESTONE COUNTY
AT 206 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF GROESBECK...MOVING NORTH AT
55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GROESBECK...MEXIA...WORTHAM
AND FORT PARKER STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3129 9664 3143 9673 3182 9662 3181 9660
3181 9649 3189 9632 3186 9619 3127 9656
TIME...MOT...LOC 2006Z 196DEG 51KT 3139 9663Special weather statement, Feb 16, 2:30 PM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CST SAT FEB 16 2008
TXZ147-161-162100-
FREESTONE TX-LIMESTONE TX-
230 PM CST SAT FEB 16 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL FREESTONE COUNTY
EASTERN LIMESTONE COUNTY
AT 230 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF MARLIN...MOVING NORTH AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GROESBECK...MEXIA...WORTHAM
AND FORT PARKER STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH IS IN EFFECT UNTIL 9 PM CST.
LAT...LON 3126 9662 3130 9663 3132 9666 3138 9670
3181 9657 3175 9623 3129 9647 3125 9656
3123 9659
TIME...MOT...LOC 2030Z 196DEG 51KT 3126 9662Special weather statement, Feb 16, 2:33 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
233 PM CST SAT FEB 16 2008
TXZ095-106-162100-
LAMAR TX-DELTA TX-
233 PM CST SAT FEB 16 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL DELTA COUNTY
CENTRAL LAMAR COUNTY
AT 233 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTHEAST OF COMMERCE...MOVING NORTH AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE PARIS.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3341 9577 3395 9560 3393 9554 3392 9554
3390 9550 3390 9546 3389 9545 3389 9535
3336 9557
TIME...MOT...LOC 2033Z 197DEG 43KT 3348 9563Special weather statement, Feb 16, 3:29 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CST SAT FEB 16 2008
TXZ107-122-123-162200-
HOPKINS TX-RAINS TX-VAN ZANDT TX-
329 PM CST SAT FEB 16 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
HOPKINS COUNTY
RAINS COUNTY
NORTH CENTRAL VAN ZANDT COUNTY
AT 329 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF WILLS POINT...MOVING NORTH AT 60
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMO...CUMBY...EAST
TAWAKONI...EMORY...SULPHUR SPRINGS AND LAKE TAWAKONI STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST SATURDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3266 9574 3279 9601 3286 9595 3287 9597
3299 9591 3299 9587 3307 9587 3329 9576
3332 9571 3313 9532 3295 9548 3295 9564
3279 9563
TIME...MOT...LOC 2129Z 201DEG 55KT 3276 9586The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 10:27 PM CST | Special Weather Statement | FWD | Erath | 33 min |
| Feb 15, 10:45 PM CST | Special Weather Statement | FWD | Eastland | 30 min |
| Feb 15, 10:46 PM CST | Severe Thunderstorm Warning | FWD | Erath | 44 min |
| Feb 15, 11:17 PM CST | Special Weather Statement | FWD | Stephens | 28 min |
| Feb 15, 11:28 PM CST | Severe Thunderstorm Warning | FWD | Tarrant | 47 min |
| Feb 15, 11:33 PM CST | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Feb 15, 11:39 PM CST | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 36 min |
| Feb 16, 12:05 AM CST | Special Weather Statement | FWD | Young | 25 min |
| Feb 16, 12:12 AM CST | Severe Thunderstorm Warning | FWD | Navarro | 48 min |
| Feb 16, 12:32 AM CST | Severe Thunderstorm Warning | FWD | Stephens, Young | 43 min |
| Feb 16, 12:47 AM CST | Special Weather Statement | FWD | Henderson | 28 min |
| Feb 16, 12:59 AM CST | Severe Thunderstorm Warning | FWD | Navarro | 31 min |
| Feb 16, 1:17 AM CST | Severe Thunderstorm Warning | FWD | Young | 43 min |
| Feb 16, 1:38 AM CST | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 37 min |
| Feb 16, 1:39 AM CST | Special Weather Statement | FWD | Van Zandt | 36 min |
| Feb 16, 1:53 AM CST | Special Weather Statement | FWD | Jack | 37 min |
| Feb 16, 2:29 AM CST | Special Weather Statement | FWD | Van Zandt | 31 min |
| Feb 16, 2:47 AM CST | Special Weather Statement | FWD | Montague | 28 min |
| Feb 16, 2:59 AM CST | Severe Thunderstorm Warning | FWD | Montague | 46 min |
| Feb 16, 4:28 AM CST | Special Weather Statement | FWD | Tarrant | 32 min |
| Feb 16, 6:23 AM CST | Special Weather Statement | FWD | Collin | 22 min |
| Feb 16, 6:28 AM CST | Severe Thunderstorm Warning | FWD | Collin | 47 min |
| Feb 16, 7:03 AM CST | Special Weather Statement | FWD | Grayson | 27 min |
| Feb 16, 7:28 AM CST | Special Weather Statement | FWD | Fannin | 32 min |
| Feb 16, 7:53 AM CST | Special Weather Statement | FWD | Fannin | 37 min |
| Feb 16, 11:54 AM CST | Special Weather Statement | FWD | Palo Pinto, Stephens | 36 min |
| Feb 16, 12:09 PM CST | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Feb 16, 12:16 PM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 44 min |
| Feb 16, 12:27 PM CST | Special Weather Statement | FWD | Johnson | 33 min |
| Feb 16, 12:35 PM CST | Special Weather Statement | FWD | Eastland | 25 min |
| Feb 16, 12:46 PM CST | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 44 min |
| Feb 16, 12:58 PM CST | Special Weather Statement | FWD | Jack | 32 min |
| Feb 16, 1:30 PM CST | Special Weather Statement | FWD | Palo Pinto | 30 min |
| Feb 16, 1:34 PM CST | Special Weather Statement | FWD | Ellis | 26 min |
| Feb 16, 1:44 PM CST | Special Weather Statement | FWD | Montague | 31 min |
| Feb 16, 1:58 PM CST | Special Weather Statement | FWD | Denton, Grayson | 32 min |
| Feb 16, 2:06 PM CST | Special Weather Statement | FWD | Limestone | 24 min |
| Feb 16, 2:30 PM CST | Special Weather Statement | FWD | Limestone | 30 min |
| Feb 16, 2:33 PM CST | Special Weather Statement | FWD | Delta, Lamar | 27 min |
| Feb 16, 2:45 PM CST | Severe Thunderstorm Warning | FWD | Lamar | 31 min |
| Feb 16, 2:56 PM CST | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 49 min |
| Feb 16, 3:13 PM CST | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 47 min |
| Feb 16, 3:29 PM CST | Special Weather Statement | FWD | Hopkins, Rains | 31 min |
| Feb 16, 4:22 PM CST | Special Weather Statement | FWD | Van Zandt | 23 min |
| Feb 16, 5:01 PM CST | Severe Thunderstorm Warning | FWD | Falls, Milam, Robertson | 26 min |
| Feb 16, 5:24 PM CST | Special Weather Statement | FWD | Anderson | 36 min |
| Feb 16, 5:31 PM CST | River Flood Warning | FWD | Collin | 26 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.